| Model Number |
7122Q/52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized due to a possible infection.The implantable cardioverter defibrillator exhibited undersensing of patient arrythmia and failed to deliver shock.Patient received cardiopulmonary resuscitation and is currently intubated and unstable.The physician did not indicate that infection was related to abbott device nor procedure.No further information was provided.
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.